# SDR AALA20170120014

- Difficulty date: January 18, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 52,355 hours, 8,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS DIFFICULT TO CLOSE. REMOVED DEBRIS IN DOOR TRACK. OPS CHECKED IAW AMM 52-11-00 GOOD.
